A parabolic boundary value problem in a domain of simple form
Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 17-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_1_a2,
author = {E. A. Baderko},
title = {A parabolic boundary value problem in a domain of simple form},
journal = {Differencialʹnye uravneni\^a},
pages = {17--22},
year = {1991},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_1_a2/}
}
E. A. Baderko. A parabolic boundary value problem in a domain of simple form. Differencialʹnye uravneniâ, Tome 27 (1991) no. 1, pp. 17-22. http://geodesic.mathdoc.fr/item/DE_1991_27_1_a2/